# SDR SWAA2021111528075

- Difficulty date: October 7, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT B.S. 1016 - 1088; L.B.L. 14 - R.B.L. 14; W.L. 306.5. ; / [01] REMOVED CORROSION ON FUSELAGE SKIN AT BS 1016 - 1088 LBL 14 - RBL 14 WL 306.5 ; ON MULTIPLE AREAS OF 20'X5' ; 10'X5' ; 33'X11' IAW SRM 53-00-01-1A-1; [02] VERIFIED CORRECTIVE ACTION STEP 1.; [03] REMOVED 55 FASTENERS IN THE DAMAGED AREA FOR ACCESS IAW SRM 51-40-02; [04] UT THICKNESS TESTED ALL BLENDED AREAS PER 737NDT PART 4 51-00-00 PROCEDURE 2. LOWEST REMAINING THICKNESS IN .063 POCKETS IS .059' AND LOWEST REMAINING IN .080 AREAS IS .076'. CAL ID E650; ATS2342.; [05] CORROSION ON FUSELAGE SKIN AT BS 1016 - 1088 LBL 14 - RBL 14 WL 306.5 FOUND TO BE OUT OF LIMITS DUE TO THE REMOVAL OF MATERIAL AROUND MORE THAN 3 FASTENERS IAW SRM 53-00-01-1A-1; [06] VERIFIED CORRECTIVE ACTION STEP 5.; [07] CORRECTION TO ITEM 4: LOWEST REMAINING THICKNESS IN ORIGINAL .080' AREA IS .067' PER ORIGINAL GRID MAP.; [08] CERTIFIED CORRECTION TO ITEM 4.; [09] INSTALLED 55 FASTENERS PER SRM 51-40-02 AND EA 21-153-03115; [10] VERIFIED FASTENERS REINSTALLED ON EA 21-153-03115-WIP 2 REF FAULT #TT8Q00705Z7; [11] VERIFIED TASK CARD IS COMPLETE.
